# SDR DALA1052887001

- Difficulty date: December 19, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 50,554 hours, 7,229 cycles
- Engine: Rroyce RB211*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Door 1r
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST FOUND DOOR 1R EXIT LIGHT BROKEN, REPLACED LIGHT AND CHECKS OK.
